# SDR UIEA2022021400113

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - STA 1700 - 1740 LBL 11 - 33 CASTER MAT FOUND CRACKED.( PERFORM REPAIR AS PER CMM 25-59-36 REV 2 REPAR 6.A REPAIR OF A CORNER OF THE PANEL. )
